Equations for GL Invariant Families of Polynomials

Cite This

Files in this item

Checksum: MD5:d0b354863d93b24e550d334597e9e1d1

BREIDING, Paul, Reuven HODGES, Christian IKENMEYER, Mateusz MICHALEK, 2022. Equations for GL Invariant Families of Polynomials. In: Vietnam Journal of Mathematics. Springer. 50(2), pp. 545-556. ISSN 2305-221X. eISSN 2305-2228. Available under: doi: 10.1007/s10013-022-00549-4

@article{Breiding2022-04Equat-57046, title={Equations for GL Invariant Families of Polynomials}, year={2022}, doi={10.1007/s10013-022-00549-4}, number={2}, volume={50}, issn={2305-221X}, journal={Vietnam Journal of Mathematics}, pages={545--556}, author={Breiding, Paul and Hodges, Reuven and Ikenmeyer, Christian and Michalek, Mateusz} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/57046"> <dc:contributor>Ikenmeyer, Christian</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Michalek, Mateusz</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-03-29T11:41:25Z</dc:date> <dc:rights>Attribution 4.0 International</dc:rights> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/57046"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Hodges, Reuven</dc:contributor> <dcterms:issued>2022-04</dcterms:issued> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/57046/1/Breiding_2-1xyyd0j8ghclq1.pdf"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Breiding, Paul</dc:creator> <dc:creator>Hodges, Reuven</dc:creator> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/57046/1/Breiding_2-1xyyd0j8ghclq1.pdf"/> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by/4.0/"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Ikenmeyer, Christian</dc:creator> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">We provide an algorithm that takes as an input a given parametric family of homogeneous polynomials, which is invariant under the action of the general linear group, and an integer d. It outputs the ideal of that family intersected with the space of homogeneous polynomials of degree d. Our motivation comes from Question 7 in Ranestad and Sturmfels (Le Math. 75, 411–424, 2020) and Problem 13 in Sturmfels (2014), which ask to find equations for varieties of cubic and quartic symmetroids. The algorithm relies on a database of specific Young tableaux and highest weight polynomials. We provide the database and the implementation of the database construction algorithm. Moreover, we provide a Julia implementation to run the algorithm using the database, so that more varieties of homogeneous polynomials can easily be treated in the future.</dcterms:abstract> <dc:contributor>Breiding, Paul</dc:contributor> <dc:contributor>Michalek, Mateusz</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-03-29T11:41:25Z</dcterms:available> <dcterms:title>Equations for GL Invariant Families of Polynomials</dcterms:title> </rdf:Description> </rdf:RDF>

Downloads since Mar 29, 2022 (Information about access statistics)

Breiding_2-1xyyd0j8ghclq1.pdf 23

This item appears in the following Collection(s)

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International

Search KOPS


Browse

My Account